MathSciNet Relay Station
MathSciNet bibliographic data
MR2199564 (2007f:14052) 14M25 (14F43)
Payne, Sam Equivariant Chow cohomology of toric varieties. Math. Res. Lett. 13 (2006), no. 1, 29–41.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement